# SDR UPS97222243

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE INOPERABLE.  REPLACED EMERGENCY EXIT LIGHT BATTERIES.  OPS CHECKS GOOD.
